# SDR ASOA2015090513822

- Difficulty date: September 5, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,061 hours, 25,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT CORRODED AT RBL 42, BS 319.70.  BLENDED AREA IS OUT OF LIMITS IAW REO 601R-53-0053.    REPAIRED THE FLOOR SUPPORT BETWEEN BS 280 - 409+128 IAW REO 601R-53-00-530, REV A.
